Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 232, NWS Tulsa, OK

May 13, 20095 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 13, 2009, 10:43 PM CDT for 5 counties in Oklahoma. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2009, 10:43 PM CDT (03:43 UTC)
Expired
May 13, 2009, 11:32 PM CDT
In force
49 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Mayes County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 32 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 10:47 PM CDTHAIL 0.754 N Tulsa, OK
May 13, 11:08 PM CDTHAIL 0.75Tulsa, OKMINGO AND 91ST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 5:11 PM CDTSevere Thunderstorm WatchSPC6 hr
May 13, 9:36 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3795 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3795 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1317 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
2.2
Supercell composite
17.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 140343
SVRTSA
OKC037-097-131-143-145-140445-
/O.NEW.KTSA.SV.W.0232.090514T0343Z-090514T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1043 PM CDT WED MAY 13 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  SOUTHWESTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1145 PM CDT

* AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SAND SPRINGS TO CATOOSA...MOVING SOUTHEAST AT 15
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...CATOOSA...
  SAPULPA...VERDIGRIS...TULSA...GLENPOOL...JENKS...BROKEN ARROW...
  ONETA...BIXBY AND INOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3618 9608 3617 9601 3621 9601 3629 9587
      3620 9536 3598 9563 3586 9594 3610 9627
TIME...MOT...LOC 0344Z 296DEG 13KT 3611 9614 3622 9580

$$
3 follow-up statements
000 
WWUS54 KTSA 140400
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1100 PM CDT WED MAY 13 2009

OKC037-097-131-143-145-140445-
/O.CON.KTSA.SV.W.0232.000000T0000Z-090514T0445Z/
WAGONER OK-ROGERS OK-CREEK OK-TULSA OK-MAYES OK-
1100 PM CDT WED MAY 13 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHWESTERN MAYES...TULSA...NORTHEASTERN CREEK...SOUTHERN ROGERS
AND NORTHWESTERN WAGONER COUNTIES...

AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF JENKS TO TULSA TO CATOOSA...MOVING
SOUTHEAST AT 15 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...VERDIGRIS...
TULSA...BROKEN ARROW...BIXBY...ONETA...LEONARD AND INOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3611 9611 3617 9604 3617 9601 3621 9601
      3629 9587 3620 9536 3598 9563 3586 9594
TIME...MOT...LOC 0400Z 296DEG 13KT 3593 9601 3604 9594
          3618 9574

$$
000 
WWUS54 KTSA 140413
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT WED MAY 13 2009

OKC097-140423-
/O.CAN.KTSA.SV.W.0232.000000T0000Z-090514T0445Z/
MAYES OK-
1113 PM CDT WED MAY 13 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MAYES COUNTY IS
CANCELLED...

LAT...LON 3615 9595 3618 9575 3616 9547 3598 9563
      3586 9594 3607 9608
TIME...MOT...LOC 0413Z 296DEG 13KT 3590 9591 3599 9588
          3611 9568

$$

OKC037-131-143-145-140445-
/O.CON.KTSA.SV.W.0232.000000T0000Z-090514T0445Z/
WAGONER OK-ROGERS OK-CREEK OK-TULSA OK-
1113 PM CDT WED MAY 13 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR TULSA...NORTHEASTERN CREEK...SOUTHEASTERN ROGERS AND NORTHWESTERN
WAGONER COUNTIES...

AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BIXBY TO 6 MILES NORTH OF ONETA...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BIXBY...ONETA...
LEONARD AND INOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3615 9595 3618 9575 3616 9547 3598 9563
      3586 9594 3607 9608
TIME...MOT...LOC 0413Z 296DEG 13KT 3590 9591 3599 9588
          3611 9568

$$
000 
WWUS54 KTSA 140432
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1132 PM CDT WED MAY 13 2009

OKC037-131-143-145-140442-
/O.CAN.KTSA.SV.W.0232.000000T0000Z-090514T0445Z/
WAGONER OK-ROGERS OK-CREEK OK-TULSA OK-
1132 PM CDT WED MAY 13 2009

...THE SEVERE THUNDERSTORM WARNING FOR TULSA...NORTHEASTERN CREEK...
SOUTHEASTERN ROGERS AND NORTHWESTERN WAGONER COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT.

LAT...LON 3615 9595 3618 9575 3616 9547 3598 9563
      3586 9594 3607 9608
TIME...MOT...LOC 0432Z 296DEG 13KT 3587 9584 3596 9581
          3608 9561

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 9:25 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, May 13, 9:25 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT WED MAY 13 2009

...UPDATE...

.DISCUSSION...
SEVERE WEATHER EVENT IS IN PROGRESS ACROSS THE NORTHWESTERN
PORTION OF THE FORECAST AREA AT THE MOMENT. THE ONLY CHANGES TO
THE FORECAST THUS FAR THIS EVENING HAS BEEN TO THE POPS TO MAKE
MINOR ADJUSTMENTS. WILL SEND OUT UPDATED PRODUCTS SHORTLY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...06
Hazardous weather outlook, May 13, 5:11 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT WED MAY 13 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
511 PM CDT WED MAY 13 2009

...SEVERE WEATHER EXPECTED TONIGHT WITH AREAS OF HEAVY RAIN...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REST OF TONIGHT.
TORNADO RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
RISK...ELEVATED.
AREA....
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.

DISCUSSION...
CONDITIONS CONTINUE TO FAVOR THE DEVELOPMENT OF SEVERE WEATHER
ACROSS THE REGION ALONG AND AHEAD OF AN ADVANCING COLD FRONT EARLY
THIS EVENING. A CAPPING INVERSION HAS ALLOWED STRONG INSTABILITY
TO BUILD SOUTH OF THE FRONTAL BOUNDARY. HOWEVER... THE CAP HAS
SUFFICIENTLY WEAKENED AS EXPECTED... ALLOWING STORMS TO DEVELOP
ALONG THE FRONT.

THE INITIAL STAGES OF CONVECTION WILL FAVOR SUPERCELLS WITH
TORNADIC POTENTIAL AND VERY LARGE HAIL. THE STRONGEST WIND FIELDS
WILL REMAIN WELL NORTH OF THE REGION WHICH IS LIKELY TO LEAD TO
STORMS ORGANIZING ALONG THE FRONTAL BOUNDARY AND PUSHING SOUTHWARD
AS THEIR COMBINED OUTFLOW BOUNDARY STRENGTHENS. THIS SCENARIO WILL
LIMIT THE TORNADIC POTENTIAL WITH TIME. ALTHOUGH THE STRONG
INSTABILITY WILL MAINTAIN THE POTENTIAL FOR SIGNIFICANT HAIL AND
OUTFLOW WINDS THROUGHOUT THE EVENING AND INTO THE OVERNIGHT HOURS.

THE FRONTAL BOUNDARY RESPONSIBLE FOR THE STORM INITIATION WILL BE
SLOW MOVING AND EXPECTED TO STALL ACROSS THE SOUTHERN PORTION OF
THE FORECAST AREA OVERNIGHT. THIS WILL PROVIDE A ZONE FOR REPEATED
STORM DEVELOPMENT ACROSS THE REGION... WITH EXCESSIVE RAINFALL
ACROSS THE FORECAST AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE
FORECAST AREA TONIGHT... WITH A FLOOD WATCH FOR SEVERAL RIVERS
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE INTO THE WEEKEND... WITH
YET ANOTHER ROUND OF HEAVY RAIN POSSIBLE LATE FRIDAY INTO
SATURDAY.  SHOULD THIS HEAVY RAIN DEVELOP... THEN BOTH
FLASH FLOODING AND RIVER FLOODING WILL BE A CONCERN OVER
THE WEEKEND.  THE WEATHER PATTERN LOOKS TO CHANGE BY EARLY
NEXT WEEK WITH POTENTIAL FOR A DRY PERIOD ACROSS THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 13, 9:28 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TSTM WND GST     COLLINSVILLE            36.36N 95.84W
05/13/2009  E65 MPH          TULSA              OK   BROADCAST MEDIA

&&

PBS
Local storm report, May 13, 10:09 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1009 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TSTM WND GST     3 E OWASSO              36.27N 95.80W
05/13/2009  E60 MPH          ROGERS             OK   NWS EMPLOYEE

&&

PBS
Local storm report, May 13, 10:23 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1023 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     HAIL             TULSA                   36.13N 95.92W
05/13/2009  E0.75 INCH       TULSA              OK   BROADCAST MEDIA

&&

PBS
Special weather statement, May 13, 10:25 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1025 PM CDT WED MAY 13 2009

ARZ001-010-OKZ063-069-140400-
ADAIR OK-BENTON AR-DELAWARE OK-WASHINGTON AR-
1025 PM CDT WED MAY 13 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN WASHINGTON AND WESTERN BENTON

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND NORTHEASTERN ADAIR

AT 1025 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2
MILES NORTHEAST OF LAKE FRANCIS...MOVING NORTHEAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BALLARD...
WATTS...WEST SILOAM SPRINGS...ROCKY COMFORT...FAIRMOUNT...MILLER...
BENTONVILLE...SILOAM SPRINGS...LOWELL...GENTRY...LAKE FRANCIS...
GALLITIN...HEALING SPRINGS...SPRINGTOWN...HIGHFILL...CAVE SPRINGS...
MONTE NE...VAUGHN...DECATUR...CENTERTON...HIWASSE...CINCINNATI...
WEDINGTON AND ELM SPRINGS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3650 9434 3628 9407 3602 9451 3616 9466
TIME...MOT...LOC 0325Z 229DEG 26KT 3615 9450
Local storm report, May 13, 10:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1030 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     HAIL             SILOAM SPRINGS          36.19N 94.54W
05/13/2009  E1.00 INCH       BENTON             AR   AMATEUR RADIO

&&

PBS
Special weather statement, May 13, 10:37 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1037 PM CDT WED MAY 13 2009

ARZ011-020-140400-
FRANKLIN AR-MADISON AR-
1037 PM CDT WED MAY 13 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHEASTERN MADISON

AT 1037 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES NORTH OF TAFT...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TAFT...ARBAUGH...RED STAR...
MOUNTAIN TOP...REDDING...PETTIGREW...DUTTON AND BOSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3585 9351 3582 9350 3577 9351 3576 9352
      3576 9368 3565 9368 3563 9369 3561 9377
      3577 9386 3594 9348 3592 9348
TIME...MOT...LOC 0337Z 245DEG 21KT 3573 9372

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:22 PM CDTSevere Thunderstorm WarningTSAOsage, Washington53 min
May 13, 8:03 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee57 min
May 13, 8:11 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington64 min
May 13, 8:16 PM CDTSpecial Weather StatementTSACraig, Nowata44 min
May 13, 8:34 PM CDTTornado WarningTSANowata, Osage, Washington41 min
May 13, 8:54 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Osage, Rogers, Tulsa and 1 more66 min
May 13, 9:09 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa81 min
May 13, 9:10 PM CDTRiver Flood WatchTSAMuskogee3 hr
May 13, 9:38 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Tulsa, Wagoner52 min
May 13, 9:45 PM CDTTornado WarningTSACraig, Ottawa45 min
May 13, 9:49 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee44 min
May 13, 9:50 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Osage, Tulsa, Wagoner55 min
May 13, 10:00 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa30 min
May 13, 10:06 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee24 min
May 13, 10:21 PM CDTAreal Flood AdvisoryTSAMayes, Rogers, Tulsa, Wagoner54 min
May 13, 10:22 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa53 min
May 13, 10:29 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Rogers and 1 more61 min
May 13, 10:38 PM CDTAreal Flood AdvisoryTSAOsage, Tulsa112 min
May 13, 10:46 PM CDTFlash Flood WarningTSAOsage, Rogers, Tulsa, Wagoner2 hr
May 13, 10:47 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee58 min
May 13, 11:08 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, LeFlore, Muskogee, Sequoyah67 min
May 13, 11:13 PM CDTAreal Flood AdvisoryTSACherokee, Creek, Tulsa, Wagoner2 hr
May 13, 11:31 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, LeFlore, McIntosh, Muskogee, Okmulgee and 2 more59 min
May 14, 12:04 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah56 min
May 14, 12:09 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more81 min
May 14, 12:13 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha62 min
May 14, 1:04 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha71 min
May 14, 1:28 AM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah92 min
May 14, 1:55 AM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pittsburg, Pushmataha75 min
May 14, 8:01 AM CDTSpecial Weather StatementTSAMcIntosh29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.